# SDR 05FDEA02045

- Difficulty date: July 22, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46622
- Aircraft time: 71,837 hours, 28,979 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RW 22L JFK. LT MAIN GEAR FAILED TO RETRACT. INDICATIONS WRE LEFT UNSAFE LIGHT AND A RED DOT LEFT GEAR ON CONFIG PAGE. ALSO NOTICED YAW WITH 1GEAR STILL DOWN.  R & R LT TRIM CYLINDER PER MM 32-37-01-2.  REMOVED AND REPLACED NR 2 SYS BRAKE LINES ON NR 5 & 6 BRAKES. BLEED BRAKES AS PER M.M. 32-43-01-3. REPLACED ALL BROKEN SUPPORTS,   AND CLAMPS SUPPORTING HYD LINES USING STANDARD MAINT PRACTICES. LEAK CHECK OK  OF HYD LINES AND BRAKES. BLED BOGIE TRIM CYCLINDER. LEAK CHECKS NORMAL. A/C JACKED PER MM 07-11-00-2. PERFORMED GEAR SWING SWING PER MM 32-30-00-5. OPS CK'S OK.GEAR INDICATION CK'S OK PER MM 32-60-00-5.
